MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Codes Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: (b)(4).Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed "defib disabled" and "pacer disabled" messages.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The reported malfunction was observed during review of the device activity logs.However, the device was put through extensive testing including bench handling, discharge testing, defib charge timeouts, 30 joules testing internal inspection and ess testing without duplicating the report.The customer received a replacement device.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8063751
Report Number1220908-2018-03287
Device Sequence Number2233700
Product Code MKJ
UDI-Device Identifier00847946018115
UDI-Public00847946018115
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112432/P160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer10/23/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1